Get Your Dog Care Questions Answered by Experts
Hi there,Thanks for your question regarding your girl Rue. I am currently typing up a response and will have something for you in the next 3 - 4 minutes.Thank you for your patience.Kind Regards,Dr E
Hi again,Thank you for your patience. Yes - this is certainly toxic to your girl and given she ingested 200mg and is only 5lb, this has the potential to cause some nasty side effects. You need to induce vomiting immediately, and hopefully she ingested this within the last 30 - 60 minutes (if she ingested this at all). There are several ways to induce vomiting, however 3% hydrogen peroxide is the most effective. As it has been about half an hour - she will likely vomit this up pretty easily. You can read about how to induce vomiting in dogs online here:http://www.petplace.com/dogs/how-to-induce-vomiting-emesis-in-dogs/page1.aspx
If she doesn't vomit, or you don't see the pill in her vomit if she does, then I would definitely recommend that you get her down to your local ER vet for monitoring (even if you are unsure of whether she even ingested this). It is certainly best to play it safe in this type of situation. I hope all of the above makes sense? If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks! I hope to work with you again soon!Kind Regards,Dr EPS: If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. E..." or "Pet-doc..." and others will leave the questions for me.